# SDR AALA20160907001

- Difficulty date: September 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 53,160 hours, 18,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 26D INOPERATIVE.  DURING TEST, FOUND EMERGENCY LIGHT CONNECTOR AT SEAT 26D LOOSE. RECONNECTED THE CONNECTOR AND ACCOMPLISHED AN OPS CHECK IAW AMM 33-51-11.
